Thread: Help w/ Gyno
11-11-2002, 01:05 AM #1New Member
- Join Date
- Jul 2002
Help w/ Gyno
Whats up guys, I need a few opinions on my sitution. First alittle backround: I am in week 4 of a 12 week cycle. I started w/ 4 weeks of dbol at 35mg ED, 400mg QV EQ/week, and 500mg of QV enanthate /week. I have also been taking 1mg of arimidex EOD the entire time.
Everything started smoothly but then I had to end the dbol early as it was giving me really bad headaches. This was after 2 weeks. As of week 3 I am definitely noticing alittle gyno in one of my nipples. There is no pain or itching, however the nipple is noticable larger, smoother and puffier then it was before. I am really surprised that I have it because of the arimidex.
Anyway, this is where I need some opinions. I have nolvadex which I have started to take at 40mg ed/ after 80 the first day. It has been a week and the symptoms don't seem to be getting better or worse. I know the gyno should clear up from the nolva, and in that case should I keep taking maybe 20mg nolva throughout the entire cycle?
The other option is to end the cycle, but I know that won't do that much good right now because of the almost 3 week clearance time of the esters in the test and eq.
Please let me know what you think I should do in my situation. I'm leaning toward the first option of trying to get rid of the gyno and continue, but I'm not gonna be stupid about this. If enough people think the right thing to do is get off, take my clomid and continue nolva, I'll do just that. Thanks guys
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)